# SDR USAA040649

- Difficulty date: September 16, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Part time: 53,244 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN TEAR, .5 INCH ALONG 1.75 INCH OF DOOR, RIGHT AFT SERVICE DOOR OUTSIDE SKIN FORWARD SIDE EDGE FORWARD OF HANDLE.  REPAIRED PER SRM 52-00-01.  (M)
